# SDR CALA2013101792159

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 60,251 hours, 6,990 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 1224
- Condition: Vibration
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

VIBRATION IN FLOOR AREA OF ROWS 56-58 ON RT SIDE, UNABLE TO ISOLATE WITH RECIRCULATING FANS OR GASPER FAN.  SUSPECT POSSIBLE LAVATORY GALLEY VENTILATION FAN.  DEFERRED SECONDARY LAVATORY GALLEY VENT FAN.  PULLED & COLLARED CIRCUIT BREAKER ON P84 AS PRECAUTION.  VIBRATION NOW STOPPED.  REPLACED SECONDARY LAVATORY GALLEY VENT FAN IAW AMM.
